# SDR SWAA053799

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 4,772 hours, 2,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 9250071
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND EEPLS TRACK LIGHT INOP AT ROW 6.  RELAMPED LIGHT PER MM.
